MathSciNet Relay Station
MathSciNet bibliographic data
MR2880356 92D40 (34A37 60H10)
Liu, Meng; Wang, Ke On a stochastic logistic equation with impulsive perturbations. Comput. Math. Appl. 63 (2012), no. 5, 871–886.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement